# SDR CA061218004

- Difficulty date: November 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,334 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: 0292005340
- Condition: Making Metal
- Part time: 779 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD AN INFLIGHT ENGINE CHIP LIGHT.  PILOT LANDED AS SOON AS POSSIBLE.  AIRCRAFT WAS LANDED UNDER ITS OWN POWER (NORMAL LANDING).  PILOT THEN SHUT THE AIRCRAFT DOWN TO CHECK ALL ENGINE CHIP DETECTORS.  HE FOUND METAL ON THE ELECTRIC CHIP PLUG, ENGINE OIL TANK CHIP PLUG AND THE ENGINE MOI CHIP PLUG. ENGINE WAS REMOVED AND SENT TO MFG.  ANOTHER ENGINE WAS INSTALLED. (TC NR 20061218004)
